# SDR ASOA2013031903233

- Difficulty date: February 28, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 26,067 hours, 23,075 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 18.0 FS 409.0+128 VERTICAL POST OTBD SIDE HAS A CRACK INDICATION NOTED AT WL 69.0 IN THE AFT FLANGE RADIUS, APPROX .4" X 50 PERCENT FSH FAILED NDT.  REMOVED VERTICAL POST AND LOCATED AND DRILLED NEW VERTICAL POST IAW SRM 51-40-11.  INSTALLED POST IAW REO 601R-53-41-889 STEPS 1 THRU 4.
